Reduncy problems of substituted rings

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)419-23
JournalMonatshefte für Chemie = Chemical monthly
Volume110
Issue number2
Publication statusPublished - 1979

Cite this

Reduncy problems of substituted rings. / Hassler, Karl.

In: Monatshefte für Chemie = Chemical monthly, Vol. 110, No. 2, 1979, p. 419-23.

Research output: Contribution to journalArticleResearchpeer-review

@article{1d622417bcf24077b3b5ce77efeee9de,
title = "Reduncy problems of substituted rings",
author = "Karl Hassler",
year = "1979",
language = "English",
volume = "110",
pages = "419--23",
journal = "Monatshefte f{\"u}r Chemie = Chemical monthly",
issn = "0026-9247",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - Reduncy problems of substituted rings

AU - Hassler, Karl

PY - 1979

Y1 - 1979

M3 - Article

VL - 110

SP - 419

EP - 423

JO - Monatshefte für Chemie = Chemical monthly

JF - Monatshefte für Chemie = Chemical monthly

SN - 0026-9247

IS - 2

ER -